# SDR UPS06247432

- Difficulty date: July 10, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON NR 7 FLAP TRACK ATTACH PAD HOLE E.  BUSHING FABRICATED IAW EO 2006-042-0009.  HEAT TREATMENT REFERENCE 06-4 2-03.  CAD PLATED IAW SOPM 20-42-10.  INSTALLED IAW SOPM 20-50-03.
